Skip to main content

Purity and decomposition theorems for staggered sheaves

  • Pramod N. Achar (a1) and David Treumann (a2)

Two major results in the theory of -adic mixed constructible sheaves are the purity theorem (every simple perverse sheaf is pure) and the decomposition theorem (every pure object in the derived category is a direct sum of shifts of simple perverse sheaves). In this paper, we prove analogues of these results for coherent sheaves. Specifically, we work with staggered sheaves, which form the heart of a certain t-structure on the derived category of equivariant coherent sheaves. We prove, under some reasonable hypotheses, that every simple staggered sheaf is pure, and that every pure complex of coherent sheaves is a direct sum of shifts of simple staggered sheaves.

Hide All
1.Achar, P., Staggered t-structures on derived categories of equivariant coherent sheaves, Int. Math. Res. Not. 2009 (2009), 38433900.
2.Achar, P., On the quasi-hereditary property for staggered sheaves, Trans. Am. Math. Soc. 362 (2010), 47354753.
3.Achar, P. and Sage, D., Perverse coherent sheaves and the geometry of special pieces in the unipotent variety, Adv. Math. 220 (2009), 12651296.
4.Achar, P. and Sage, D., Staggered sheaves on partial flag varieties, C. R. Acad. Sci. Paris Sér. I 347 (2009), 139142.
5.Achar, P. and Treumann, D., Baric structures on triangulated categories and coherent sheaves, Int. Math. Res. Not. 2011(16) (2011), 36883743.
6.Beĭlinson, A., Bernstein, J. and Deligne, P., Faisceaux pervers, dans Analyse et Topologie sur les Espaces Singuliers, I, Luminy, 1981, Astérisque, Volume 100, pp. 5171 (Société Mathématique de France, Paris, 1982).
7.Bezrukvnikov, R., Perverse coherent sheaves (after Deligne), preprint (arXiv:math.AG/0005152).
8.Bondarko, M., Weight structures vs. t-structures; weight filtrations, spectral sequences, and complexes (for motives and in general), J. K - Theory 6(3) (2010), 387504.
9.Deligne, P., La conjecture de Weil, I, Publ. Math. IHES 43 (1974), 273307.
10.Deligne, P., La conjecture de Weil, II, Publ. Math. IHES 52 (1980), 137252.
11.Hartshorne, R., Residues and duality, Lecture Notes in Mathematics, Volume 20 (Springer, 1966).
12.Morel, S., Complexes d'intersection des compactifications de Baily–Borel: le cas des groupes unitaires sur Q, PhD thesis, Université Paris XI Orsay (2005).
13.Pauksztello, D., Compact corigid objects in triangulated categories and co-t-structures, Cent. Eur. J. Math. 6 (2008), 2542.
14.Treumann, D., Staggered t-structures on toric varieties, J. Alg. 323 (2010), 12121225.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 6 *
Loading metrics...

Abstract views

Total abstract views: 100 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 22nd March 2018. This data will be updated every 24 hours.